# SDR QXEA200400736

- Difficulty date: October 30, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 6,985 hours, 7,552 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Indication
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YYC - FLIGHT 2335 - THE FLIGHT RETURNED TO FIELD AFTER THE CREW RECEIVED A FLIGHT COMPARTMENT AND CABIN DUCT HOT CAUTION LIGHTS.  THE DUCT TEMPS WERE NORMAL.  CABIN WOULD NOT PRESSURIZE AFTER CYCLING THE AUTO AND MANUAL BLEED SWITCHES.  MAINTENANCE INSPECTED THE AIRCRAFT AND CLEARED THE MESSAGES IAW Q-400 FIM.  MAINTENANCE WAS UNABLE TO DUPLICATE THE WRITE-UPS WHILE PERFORMING THE OPERATIONAL CHECKS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
